# SDR SWIA200413270

- Difficulty date: May 6, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 25,132 hours, 21,567 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852B1621
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ACTUATOR ON LEFT WING HAS EXCESSIVE PLAY IN FLAP SIDE ATTACH POINT INBOARD BUSHING ON GIMBLE PIN ATTACH POINT.  REMOVED AND REPLACED NR 3 ACTUATOR ON LT WING I/B GIMBLE ATTACH BUSHING BLOCK  IAW CRJ MM 27-53-05 AND CMM 27-50-12.  P/N
